RUS  ENG
Full version
JOURNALS // Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica // Archive

Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017 Number 3, Pages 107–114 (Mi basm462)

This article is cited in 2 papers

A note on $2$-hypersurfaces of the nearly Kählerian six-sphere

Ahmad Abu-Saleema, Mihail B. Banarub, Galina A. Banarub

a Al al-Bayt University, Marfaq, Jordan
b Smolensk State University, 4, Przhevalsky Street, Smolensk – 214 000, Russia

Abstract: It is proved that hypersurfaces with type number two in a nearly Kählerian sphere $S^6$ admit almost contact metric structures of cosymplectic type that are non-cosymplectic.

Keywords and phrases: almost contact metric structure, structure of cosymplectic type, nearly Kählerian manifold, six-dimensional sphere, almost Hermitian manifold, type number.

MSC: 53B35, 53B50

Received: 16.06.2017

Language: English



© Steklov Math. Inst. of RAS, 2024